# SDR UPS98826996

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 46409291
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 25 AT LONG 31R, AFTER CORROSION REMOVAL THE FINGER DOUBLER IS OUT OF LIMITS.  REMOVED DAMAGED FINGER DOUBLER, FABRICATED AND INSTALLED PER DWG 4640929 AND SRM 51-1-21.
